# SDR ASAA0410209

- Difficulty date: April 26, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5245 · Air Conditioning Doors
- Part: Structure
- Condition: Debonded
- Location: A/C Door
- Component: A/C Door
- Component part number: 6548685115
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND DURING C-CHECK, LEFT AIR COND BAY DOOR IS DISBONDING.  REBONDED ALUMINUM FOIL PLY IAW EA 5240-01114.  (M)
